首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A transient solution to the M/M/c queuing model equation with balking and catastrophes
  • 本地全文:下载
  • 作者:Kumar, Rakesh
  • 期刊名称:Croatian Operational Research Review
  • 印刷版ISSN:1848-0225
  • 出版年度:2017
  • 卷号:8
  • 期号:2
  • 页码:577-591
  • DOI:10.17535/crorr.2017.0037
  • 语种:English
  • 出版社:Croatian Operational Research Society
  • 摘要:In this paper, we consider a Markovian multi-server queuing system with balking and catastrophes. The probability generating function technique along with the Bessel function properites is used to obtain a transient solution to the queuing model. The transient probabilities for the number of customers in the system are obtained explicitly. The expressions for the time-dependent expected number of customers in the system are also obtained. Finally, applications of the model are also discussed.
  • 关键词:transient solution; M/M/c queuing system; catastrophes; generating function; balking
国家哲学社会科学文献中心版权所有